# SDR GTIA2019040503270

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 7,151 hours, 3,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST BOTTLE REQ SERVICING.-SERVICED L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-. LEAK CHECK GOOD.
